# SDR 2016FA0000550

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: General aviation
- Aircraft: N430DS
- Make and model: Piper PA-28-161
- Aircraft serial: 287816517
- Aircraft time: 8,552 hours
- Engine: Lyc O320D3G
- Engine time: 6,340 hours, 792 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Engine
- Part time: 792 hours, 792 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMBER TWO AND NUMBER FOUR CYLINDERS CRACKED, FAILED COMPRESSION CHECKS, DURING 100 HOUR INSPECTION.  CYLINDER TIME SINCE NEW 792.0 HOURS.  ENGINE TIME SINCE MAJOR OVERHAUL 792.0 HOURS.  NUMBER ONE CYLINDER PREVIOUSLY CHANGED DUE TO CRACK AT 600 HOURS TIME SINCE NEW.  ENGINE PREVIOUSLY OVERHAULED BY FAA APPROVED REPAIR STATION IN MARCH 2014.  FOUR NEW NITRIDE CYLINDERS WERE INSTALLED DURING OVERHAUL.
